Jump to content

Prycejosh1987

Senior Member
  • Posts

    506
  • Joined

  • Last visited

Everything posted by Prycejosh1987

  1. The only thing you can do is confront your thoughts and battle them and also take the medication. Medication helps a person cope with issues it does not solve them. You wont get out of your head simply because of the reason is you cannot get out of your head. You cant stop a bird flying over you head but you can stop one laying a nest there.
  2. I think you should. I am sure that the "psychiatrist" knows best.
  3. That dosage work well for alot of people, but then again so does every dosage. It depends on his body and digestive system and brain functions.
  4. You could try working out at the gym more often than usual if you do. I have put on weight because of the medication i take but i work out at the gym and eat as right as i can and lowering the dosage has helped me lose weight and also working out at the gym has. Good luck.
  5. Find a middle ground. Do not take a high dosage or a low dosage and see if it is the medication causing the issue.
  6. It really depends on how well your body has adjusted to the medication for those years. Withdrawal can be days or weeks or even months, it really depends on your physical health system.
  7. Glad to hear that you are making some progress in your life. There is nothing wrong with you brain to me. I think you will have days where you are just not feeling it. There will be other days where you will be loving life. You can only start to go up when you have been down for so long.
  8. Trust in your doctor, they are the specialists and have studied these on things for years. There are exceptions to that rule though, but i am confident that things will work out for you.
  9. I think you should speak to your doctor about it and see what he/she recommends.
  10. I think you might need to sort out the stress issues yourself. I dont think medication side effects make you more stressed.
  11. In your case it seems like side effects. Usually if you take a lower dosage one night and then you take a higher dosage the next night. It balances out very nicely. I think you should take your time and go down in dosage over time. Good luck.
  12. The medications side effects do not include general or specific life problems. Its mainly health differences and in some cases brain issues. I think you should invest in self esteem and confidence and optimism.
  13. It sounds like the medication is not doing what it is required to do to make you better. You might need to change medication.
  14. It might not be the medication that is doing that, and it might be other issues that are causing you not to be able to concentrate and not side effects from the medication.
  15. You need to gradually drop the dosage, and then if your body copes well then drop again, sooner or later you will either be taking a very low dosage or you will have successfully gone cold turkey. I do wish you good luck.
  16. Take your time, and always give medication time to work before you complain to the doctor about it not working or causing massive side effects. The medication has to adjust to your body. Changing medication very often does alot more harm then good to your system.
  17. Relax, The mental health medications can have different side effects but the majority of mental health drugs do the same thing according to "likeness".
  18. If you want medication to be more effective than take it without food or drink, well you can with water.
  19. The side effects could be temporary or get worse as time goes on, but only time will tell these things.
  20. I do think that in some cases anxiety will persist over time. I am saying that the symptoms may last until the medication adjusts to your health system. It could be possible that you withdraw-ed from (Your old medication) it too early. Only your doctor can confirm if that is true or not. My guess is give it (Your new medication) time to work.
  21. I think it goes hand in hand. The medication only does half the job, but it seems your son is living a healthy lifestyle, which is good. All he needs to do is keep it up and wait for the medication to to start to "kick in" if not then simply tell the doctor and have him prescribe something else. Chemical harmonies in the brain will not cure everything, your son needs to confront his personal issues also.
  22. The side effects of medications are not necessary evils. I think we should have the most benefits of taking medications and the least side effects if that is possible. I hope things work out for you.
  23. I dont think a medications side effect makes you wake up early, as far as i know not the majority of mental health drugs anyways.
  24. If your having anxiety attacks out in public, it is not a side effect of the medication. You have to confront what is making you anxious personally. You said never at home which implies that your anxiety is a genuine thing, its not the medication.
×
×
  • Create New...